It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

  • Zoloft withdrawal

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-19-2015, 05:37 PM   #1
    DM57
    Newbie
    (male)
     
    DM57's Avatar
     
    Join Date: Jul 2015
    Location: Tawas
    Posts: 1
    DM57 HB User
    Zoloft withdrawal

    I have a lot of unanswered questions about the withdraw process of Zoloft.
    In my desperate attempts to ween myself or completely stop taking it all together, I find myself just going back to my regular dosage of 150mg a night.
    this medicine has changed me as a person all together. I was diagnosed with stress induced asthma 2 years ago and since then been on zoloft. I am no longer the outgoing, energetic, and spontaneous teen that i was and i have had just about enough of it.

    Well now its day 4 of my withdraws My mind is racing and i cant focus on one particular thought.
    every few minutes it feels like a brief electric charge is sent through my brain and body.

    sex is not of interest to me (girlfriend= not happy) I feel weak, very very week. No energy to do anything, i just want to sleep. easily annoyed and angered (almost impossible to control) dizziness and fatigue are setting in. headache from hell.

    if any of this sounds familiar or you can relate to and you have tried this for yourself. Let me know if its possible to just STOP.

    Last edited by Administrator; 07-19-2015 at 07:18 PM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 07-19-2015, 06:04 PM   #2
    Harri3t
    Senior Veteran
    (female)
     
    Join Date: Jul 2014
    Posts: 552
    Harri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB UserHarri3t HB User
    re: Zoloft withdrawal

    Are you doing this on your own or on the advice of a doctor? Weaning is best handled under the care of a doctor. I would not advise doing this on your own. It should never be withdrawn quickly or suddenly especially if you've been on it for a while. Both dose and pacing of withdrawal are important and your prescribing MD will know what withdrawal plan is best for you.

    Good luck but please see your doctor

     
    Reply With Quote
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Withdrawal from med switch, doctor refusing to raise dose tortoisegirl Pain Management 56 01-19-2015 10:58 AM
    Zoloft Withdrawal thenycdreamer Anxiety 1 11-11-2014 05:07 AM

    Tags
    zoloft



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:46 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!